Beechams Flu Plus Caplets 16 Caplets

£3.67

For sore throat, blocked nose, aches & pains, headache, fever
Non-drowsy

SKU: 5000347061776 Category:

Paracetamol
Phenylephrine
Caffeine

What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness.

Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains
Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue
Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

For sore throat, blocked nose, aches & pains, headache, fever
Non-drowsy

Ingredients

Each Caplet contains the Active Ingredients: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Potassium Sorbate (E 202) and Colour Sunset Yellow (E 110)

Storage

Store below 25 C in a dry place.

Preperation and Usage

Please read enclosed leaflet carefully before taking this medicine.

How to take
For oral use.
Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary. Do not take more than 8 caplets in 24 hours.
Do not give to children under 12 years of age. Do not take for more than 7 days except on medical advice.

Safety Warnings

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Consult your doctor
Before taking this medicine, if your are under the care of your doctor or receiving prescribed medicines or are pregnant.
If you suffer from kidney or liver disease.

Do not take with other flu, cold or decongestant products and avoid excessive intake of caffeine.

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep out of the sight and reach of children.

Lower Age Limit

Advisory 12 Years

Net Content

16 x Caplets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product Information for Beechams Flu Plus Caplets 16 Caplets:

Contains Paracetamol, Phenylephrine and Caffeine.

What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness.

Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains
Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue
Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

For sore throat, blocked nose, aches & pains, headache, fever
Non-drowsy

Ingredients

Each Caplet contains the Active Ingredients: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Potassium Sorbate (E 202) and Colour Sunset Yellow (E 110)

Storage

Store below 25 C in a dry place.

Preparation and Usage

Please read enclosed leaflet carefully before taking this medicine.

How to take
For oral use.
Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary. Do not take more than 8 caplets in 24 hours.
Do not give to children under 12 years of age. Do not take for more than 7 days except on medical advice.

Safety Warnings

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Consult your doctor
Before taking this medicine, if your are under the care of your doctor or receiving prescribed medicines or are pregnant.
If you suffer from kidney or liver disease.

Do not take with other flu, cold or decongestant products and avoid excessive intake of caffeine.

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep out of the sight and reach of children.

Lower Age Limit

Advisory 12 Years

Net Content

16 x Caplets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Beechams Flu Plus Caplets 16 Caplets”


Error: Cannot reach twitter servers or incorrect username